# SDR FDEA200908072935

- Difficulty date: August 7, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11
- Aircraft serial: 48769
- Aircraft time: 41,484 hours, 7,781 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA70301
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT AFT OF FWD CARGO DOOR CUTOUT S38R TO S423 FOUND EDGE   DEFORMED AT SEVERAL LOCATIONS.  TRIMMED OUT DAMAGED AREA IAW SRM 53-00-15, FIGURE 202, REVISION 41.  REPAIR PARTS FABRICATED IAW SRM 53-00-15, FIGURE 202, REVISION 41 AND INSTALLED IAW SRM 51-33-01, REVISION 41.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REVISION 107.
